MAUDE Adverse Event Report: TOSOH HI-TEC, INC. AIA-360; FLUOROMETER, FOR CLINICAL USE

TOSOH HI-TEC, INC. AIA-360; FLUOROMETER, FOR CLINICAL USE
Model Number AIA-360 IMMUNOASSAY ANALYZER
Medical Device Problem Code Device Ingredient or Reagent Problem (2910)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported discrepant patient results for beta human chorionic (bhcg) and progesterone (prog iii) on the aia-360 analyzer.On (b)(6) 2026, the result for bhcg was 38.075 miu/ml (acceptable range 0.5-400.0miu/ml).The physician wanted the bhcg sample sent to a reference laboratory (labcorp) due to the high bhcg result.The labcorp result was 18.467 miu/ml and the acceptable range for labcorp is unknown.The customer was concerned of the significant difference between the inhouse result and labcorb values.The customer also stated the controls for both bhcg and prog iii have been drifting out of range.While technical support specialist (tss) was troubleshooting with the customer over the phone, the customer noticed the bhcg test cups had expired; lot f317106 expiration date 02/28/2026.The customer calibrated a new bhcg lot and resolved the bhcg quality control (qc) issue.For prog iii, the result was 19.14 ng/ml (acceptable range 0.10-40.0ng/ml), using test cup lot f71c320, the sample was also sent to labcorp for comparison and labcorp result was 12.1 ng/ml.The prog iii result was within acceptable range, but customer's prog iii expected value was not provided.The customer called back and stated they recalibrated the prog iii test cup lot f71c320 and decontaminated, but the qc remained out of range.There is no indication of any patient intervention or adverse health consequences due to the reported discrepant patient result.
 
Additional Manufacturer Narrative
A field service engineer (fse) was dispatched to address the reported event.The fse confirmed the issue with the customer and discussed maintenance procedures.The customer was using abbot quality control (qc) reference ranges instead of tosoh¿s when looking at the qc references for bhcg and prog iii.Tosoh's quality control (qc) were within acceptable ranges.Fse verified there were no issues with mechanical and fluidic components of the analyzer.The fse validated the analyzer by successfully performing decontamination, calibrations, and run quality control (qc) within acceptable ranges.No further action required by field service.The aia-360 analyzer is operating as expected.A 13-month complaint history review and service history review through aware date of event for similar complaints was performed for serial number (b)(6).There were no similar complaints identified during the searched period.A 13-month lot review for progesterone (prog iii) test cup lot# f71c320 from the date of 01mar2025 through the aware date 01apr2026 was performed for similar complaints.There were two similar complaints identified during the search period including this case.A 13-month lot review for beta human chorionic (bhcg) lot number f317106 from the date of 01mar2025 through the aware date 01apr2026 was performed for similar complaints.There were no similar complaints identified during the search period.The most probable cause of the reported event is due to incorrect interpretation of results/data from the customer.

Brand Name
AIA-360
Common Device Name
FLUOROMETER, FOR CLINICAL USE
Manufacturer (Section D)
TOSOH HI-TEC, INC.
1-37, fukugawa minami-machi
shunan, yamaguchi 74600 42
JA  7460042
Manufacturer (Section G)
TOSOH HI-TEC, INC.
1-37, fukugawa minami-machi
shunan, yamaguchi 74600 42
JA   7460042
Manufacturer Contact
jorge porras
2-2-1 yaesu
chuo-ku, tokyo 10400-28
JA   1040028
6506368314
MDR Report Key25057922
Report Number3004529019-2026-00058
Device Sequence Number9399462
Product Code KHO
UDI-Device Identifier04560189282896
UDI-Public04560189282896
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K971103
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAIA-360 IMMUNOASSAY ANALYZER
Device Catalogue Number019945
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2026
Initial Report FDA Received Date05/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown